# SDR ABXA040209

- Difficulty date: June 15, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 43,020 hours, 43,694 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lt & Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERSHOT UPLATCH CHECK DETENT. RIGHT & LEFT RED GEAR UNSAFE & YELLOW GEAR DOOR OPEN LIGHT ILLUMINATED.  PER ABNORMAL, RECYCLED GEAR & NORMAL OPERATION FOLLOWED.  NOTED BY MAINTENANCE, PERFORMED VISUAL INSPECTION OF GEAR UPLOCKS.  NO DEFECTS NOTED.
